# SDR 2008UALA00558

- Difficulty date: January 30, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 69,434 hours, 7,897 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR GROUND BATTERY TEST FAILS TO LIGHT.  REPLACED BATTERY ASSY.
